Common fixed points for nonlinear quasi-contractions of Ćirić type. (English) Zbl 1469.54109

Summary: We establish common fixed points theorems for two self-mappings satisfying a nonlinear contractive condition of Ćirić type with a \(Q\)-function. Furthermore, using the scalarization method, we deduce some results of common fixed point in tvs-cone metric spaces with a \(c\)-distance. As application, we give a positive answer to the question of L. Ćirić et al. [Fixed Point Theory Appl. 2012, Paper No. 3, 9 p. (2012; Zbl 1282.54039)]. Our results extend and generalize many recent results.


54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces


Zbl 1282.54039
Full Text: DOI


[1] Kada, O.; Suzuki, T.; Takahashi, W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Mathematica Japonica, 44, 2, 381-391 (1996) · Zbl 0897.54029
[2] Al-Homidan, S.; Ansari, Q. H.; Yao, J., Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory, Nonlinear Analysis: Theory, Methods and Applications, 69, 1, 126-139 (2008) · Zbl 1142.49005
[3] Ume, J., Fixed point theorems related to Ćirić’s contraction principle, Journal of Mathematical Analysis and Applications, 225, 2, 630-640 (1998) · Zbl 0917.54047
[4] Ilic, D.; Rakocevic, V., Common fixed points for maps on metric space with \(w\)-distance, Applied Mathematics and Computation, 199, 2, 599-610 (2008) · Zbl 1143.54018
[5] di Bari, C.; Vetro, P., Nonlinear quasi-contractions of Ciric type, Fixed Point Theory, 13, 2, 453-459 (2012) · Zbl 1282.54040
[6] Du, W. S., A note on cone metric fixed point theory and its equivalence, Nonlinear Analysis: Theory, Methods & Applications, 72, 5, 2259-2261 (2010) · Zbl 1205.54040
[7] Zabrejko, P. P., K-metric and K-normed spaces: survey, Universitat de Barcelona: Collectanea Mathematica, 48, 4-6, 825-859 (1997) · Zbl 0892.46002
[8] Huang, L.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332, 2, 1468-1476 (2007) · Zbl 1118.54022
[9] Janković, S.; Kadelburg, Z.; Radenović, S., On cone metric spaces: a survey, Nonlinear Analysis: Theory, Methods & Applications, 74, 7, 2591-2601 (2011) · Zbl 1221.54059
[10] Amini-Harandi, A.; Fakhar, M., Fixed point theory in cone metric spaces obtained via the scalarization method, Computers & Mathematics with Applications, 59, 11, 3529-3534 (2010) · Zbl 1197.54055
[11] Kadelburg, Z.; Radenovic, S.; Rakočević, V., A note on the equivalence of some metric and cone metric fixed point results, Applied Mathematics Letters, 24, 3, 370-374 (2011) · Zbl 1213.54067
[12] Feng, Y. Q.; Mao, W., The equivalence of cone metric spaces and metric spaces, Fixed Point Theory, 11, 2, 259-264 (2010) · Zbl 1221.54055
[13] Cho, Y. J.; Saadati, R.; Wang, S. H., Common fixed point theorems on generalized distance in ordered cone metric spaces, Computers and Mathematics with Applications, 61, 4, 1254-1260 (2011) · Zbl 1217.54041
[14] Ćirić, L.; Lakzian, H.; Rakočević, V., Fixed point theorems for \(w\)-cone distance contraction mappings in tvs-cone metric spaces, Fixed Point Theory and Applications, 2012, article 3 (2012) · Zbl 1282.54039
[15] Đorđević, M.; Đorić, D.; Kadelburg, Z.; Radenović, S.; Spasić, D., Fixed point results under c-distance in tvs-cone metric spaces, Fixed Point Theory and Applications, 2011, article 29 (2011) · Zbl 1270.54058
[16] Fadail, Z. M.; Ahmad, A. G. B.; Golubovi, Z., Fixed point theorems of single-valued mapping for \(c\)-distance in cone metric spaces, Abstract and Applied Analysis, 2012 (2012) · Zbl 1252.54032
[17] Göpfert, A.; Riahi, H.; Tammer, C.; Zalinescu, C., Variational Methods in Partially Ordered Spaces (2003), New York, NY, USA: Springer, New York, NY, USA · Zbl 1140.90007
[18] Chen, G. Y.; Huang, X. X.; Yang, X. Q., Vector Optimization (2005), Berlin, Germany: Springer, Berlin, Germany · Zbl 1105.90079
[19] Du, W. S., On some nonlinear problems induced by an abstract maximal element principle, Journal of Mathematical Analysis and Applications, 347, 2, 391-399 (2008) · Zbl 1148.49013
[20] Göpfert, A.; Tammer, C.; Zălinescu, C., On the vectorial Ekeland’s variational principle and minimal points in product spaces, Nonlinear Analysis: Theory, Methods & Applications, 39, 7, 909-922 (2000) · Zbl 0997.49019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.